Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 340, NWS St. Louis, MO

June 10, 2006Boone County, Callaway County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 10, 2006, 10:29 PM CDT for Boone County, Callaway County, Missouri. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2006, 10:29 PM CDT (03:29 UTC)
Expired
Jun 10, 2006, 11:30 PM CDT
In force
61 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Boone County, MO, Callaway County, MO

The radar

The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 10:35 PM CDTHAIL 0.752 W Columbia, MOREPORTED ALONG INTERSTATE 70 AT MILE MARKER 122.
Jun 10, 10:48 PM CDTHAIL 1.758 W Kingdom City, MOREPORTED ALONG INTERSTATE 70 AT MILE MARKER 140.
Jun 10, 10:50 PM CDTHAIL 0.75Columbia, MO
Jun 10, 11:05 PM CDTHAIL 1.75Columbia, MOREPORTED ON THE EAST SIDE OF THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 4:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.5 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2174 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2174 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 110329
SVRLSX
MOC019-027-110430-
/O.NEW.KLSX.SV.W.0340.060611T0329Z-060611T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 PM CDT SAT JUN 10 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOONE COUNTY IN CENTRAL MISSOURI
  CALLAWAY COUNTY IN CENTRAL MISSOURI

* UNTIL 1130 PM CDT

* AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MIDWAY...OR ABOUT 6 MILES SOUTHWEST OF COLUMBIA...AND MOVING EAST
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COLUMBIA...
  ASHLAND...
  FULTON...
  AUXVASSE...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

LAT...LON 3900 9256 3881 9243 3872 9218 3870 9165
      3906 9164 3907 9228

$$

TES
2 follow-up statements
000 
WWUS53 KLSX 110357
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CDT SAT JUN 10 2006

MOC019-027-110430-
/O.CON.KLSX.SV.W.0340.000000T0000Z-060611T0430Z/
CALLAWAY MO-BOONE MO-
1053 PM CDT SAT JUN 10 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT 
FOR BOONE AND CALLAWAY COUNTIES...

AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER COLUMBIA...MOVING 
EAST AT 15 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...AREAS 
ALONG INTERSTATE 70 EAST OF COLUMBIA.

IN ADDITION...ANOTHER SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST 
OF KINGDOM CITY MOVING EAST AT 20 MPH. THIS STORM HAS HAD A HISTORY 
OF GOLF BALL SIZE HAIL.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
KINGDOM CITY...CALWOOD...FULTON...AUXVASSE...AND HATTON.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THESE SEVERE THUNDERSTORMS HAVE HAD A HISTORY OF PRODUCING LARGE 
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS

LAT...LON 3900 9256 3881 9243 3872 9218 3870 9165
      3906 9164 3907 9228

$$

TES
000 
WWUS53 KLSX 110430
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1128 PM CDT SAT JUN 10 2006

MOC019-027-110438-
/O.EXP.KLSX.SV.W.0340.000000T0000Z-060611T0430Z/
CALLAWAY MO-BOONE MO-
1128 PM CDT SAT JUN 10 2006

...THE SEVERE THUNDERSTORM WARNING FOR BOONE AND CALLAWAY COUNTIES 
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED SLIGHTLY AND NO 
LONGER APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 3900 9256 3881 9243 3872 9218 3870 9165
      3906 9164 3907 9228

$$

GKS
STACOUNTY.WWAPROD--

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:28 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 10, 7:28 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
728 PM CDT SAT JUN 10 2006

.DISCUSSION...
IT IS THE WAITING GAME AT THIS POINT. THE RATHER STG QSTNRY FRONT
EXTENDS FROM NR THE OH RVR WNW THRU SRN IL...BI-SECTING THE STL
METRO AREA...TO THE NORTH OF KCOU TO JUST NORTH OF KMCI. MOISTURE
HAS POOLED ALONG THIS BNDRY...AND THIS MOISTURE ALONG WITH STEEP
MID LVL LAPSE RATES AND STRONG SFC HEATING HAS RESULTED IN VERY
UNSTABLE CONDS ALONG AND SOUTH OF THE BNDRY. SBCAPES ARE AOA 3000
J/KG AND THE STG SFC HEATING HAS REDUCED CIN TO BLO 25 J/KG ALG
THE BNDRY FM NR KCOU INTO SW IL. HI RES STLT IMAGERY IS SHOWING
ENHANCED CU IN THIS REGION AND THIS MAY BE THE GENESIS REGION FOR
ONE BATCH OF STG-SVR STORMS. ALSO EXPECTING ADDITIONAL STORMS TO
DEVELOP IN NW MO ALONG THE BNDRY AND IN ADVANCE OF A SHRTWV
MOVING INTO ERN KS ATTM. ALL IN ALL...EXPECTING A VERY ACTIVE
NIGHT SPANNING THE I-70 CORRIDOR WITH SVRL STG-SVR MCSS TRAVERSING
THE REGION. A BROAD SWLY LLJ PROVIDING FORCING AND FEEDING UNSTBL
AIR INTO THE FRONTAL ZONE SUGGESTS THE POTENTIAL FOR CONTD UPWIND
CONVECTIVE GROWTH...AND TRAINING ALONG THE BNDRY. INCREASINGLY
MOIST AIR AND DEEP WARM CLOUD DEPTHS AOA 4KM ARE FAVORABLE FOR
HIGH RAFL RATES. THUS THIS COMBO OF HIGH CONVECTIVE RAFL RATES AND
PROLONGED HEAVY RAFL VIA TRAINING POINT TO THE POTENTIAL FOR FLASH
FLOODING. A FFA HAS BEEN ISSUED WITH THIS PACKAGE.

RAIN COOLED AIR AND BLDG HIGH PRES TO THE NORTH WILL FORCE THE
BNDRY SOUTH TNGT AND INTO SRN MO AND SRN IL BY DAYBREAK ON SUN.
THE LATEST GUID CONTS TO SHOW SUPPORT/FRCG FOR ELEVATED SHRA/TSRA
ON SUNDAY FROM I-70 SOUTHWARD IN THE WAKE OF THE FRONTAL ZONE...AND
THUS HAVE BUMPED UP THE POPS A BIT. EARLY ON IN THE MORNING THIS
CUD BE A CONTINUATION OF THE EXPECTED ACTIVITY TNGT AND EVENTUALLY
SUN MRNG NEW GROWTH IN THE COOL SECTOR. ALL OF THE ACTIVITY SHOULD
EVENTUALLY SINK TO THE SOUTH OF THE CWA ON SUN NGT WITH HI PRES
BLDG INTO THE REGION. THE GUID...SPCLY GFS IS SHOWING QUITE A BIT
OF POST-FRONTAL CLOUDINESS AND IT IS HARD TO ARGUE AGAINST IT IN
LIGHT OF THE CLOUDS ACRS IA AND NRN IL. THE NEW FCST HAS MORE
CLOUDS THAN BEFORE BUT IS NOT QUITE AS PESSIMISTIC AS THE
GFS...WITH IMPROVING CONDS ON MON.

AS FIRST ADVERTISED YDA...UPR TROFG IN THE ERN U.S. IS FCST TO BE
MORE PRONOUNCED NEXT WEEK MAINTING SFC HI PRES THRU THE MS VLY.
THIS HAS LEAD ME TO BACK AWAY FROM THE PRVS POPS AND GO WITH A
MAINLY DRY FCST WITH NEAR SEASONABLE DAYTIME TEMPS AND MINS A BIT
BLO NORMAL. WE WILL HAVE TO WATCH LATE WED NGT-THURS FOR THE
RETURNING WARM FRONT AND ELEVATED MOISTURE RETURN FOR PCPN
CHANCES...HOWEVER ATTM KEPT POPS IN THE SILENT 20 RANGE. WARMING
TEMPS EXPECTED BY WEEKS END AS THE TROF DEPARTS AND UPR RIDGING
BLDS THRU THE MS VLY.

GLASS

&&

.AVIATION...
FOR THE 00Z TAFS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL TRACK
FROM KCOU TO KSTL THROUGH THE EVENING HOURS ALONG AND NORTH OF THE
QSTNRY FRONT. A LITTLE UNCLEAR ATTM HOW LONG THIS WILL PERSIST
INTO THE OVERNIGHT HOURS...BUT A BROAD SWLY LLJ REMAINS FOCUSED
ALONG THE I-70 CORRIDOR FROM KMKC TO KCOU TO KSTL SUGGESTING A
CONTINUED THREAT. ATTM JUST WENT WITH RAIN OR SHRA AFTER 04Z OR
05Z AND WILL EVALUATE MORE TSRA AS THE EVENING PROGRESSES. LOWER
CLOUDS OVER IA AND NRN IL GRADUALLY EXPECTED TO DVLP AND OR SPREAD
INTO MO AS THE FRONT CONTS TO SAG SOUTH TONIGHT AND SUN MRNG.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-LINCOLN-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-ST. CHARLES-ST. LOUIS-
     ST. LOUIS CITY-WARREN.

IL...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL-
     WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 10, 3:03 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
303 PM CDT SAT JUN 10 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-
SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-
ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
303 PM CDT SAT JUN 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL RAPIDLY DEVELOP THIS EVENING ALONG A STATIONARY
BOUNDARY THAT IS ORIENTATED FROM WEST TO EAST ACROSS MISSOURI AND
ILLINOIS. SEVERAL ROUNDS OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
ARE EXPECTED THIS EVENING AND OVERNIGHT. THE GREATEST THREAT FROM
THE SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS IN EXCESS OF 60
MPH AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS.

IN ADDITION TO THE SEVERE WEATHER THREAT...THESE CLUSTERS OF
THUNDERSTORMS ARE EXPECTED TO MOVE REPEATEDLY ALONG THE FRONTAL
BOUNDARY WHICH WILL LIE PARALLEL TO INTERSTATE 70...LEADING TO AN
ENHANCED THREAT OF FLASH FLOODING ACROSS CENTRAL AND EAST CENTRAL
MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY WITH HEAVY
RAINFALL AND FLASH FLOODING POSSIBLE EARLY SUNDAY MORNING.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED SUNDAY AFTERNOON
ALONG THE STATIONARY FRONT...WITH A SLIGHT RISK OF SOME OF THESE
THUNDERSTORMS BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

THE FRONTAL BOUNDARY WILL SINK SOUTH OF THE REGION SUNDAY
NIGHT...ENDING THE THREAT OF THUNDERSTORMS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND FLASH
FLOODING TO THE NATIONAL WEATHER SERVICE.

CVKING

In the hours before

Local storm report, Jun 10, 9:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 PM CDT SAT JUN 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             JEFFERSON CITY          38.57N 92.19W
06/10/2006  E0.75 INCH       COLE               MO   TRAINED SPOTTER

0850 PM     HAIL             3 N JEFFERSON CITY      38.62N 92.19W
06/10/2006  E0.75 INCH       CALLAWAY           MO   TRAINED SPOTTER

            REPORTED FROM ATC TOWER AT KJEF.

&&

FGLASS
Local storm report, Jun 10, 9:10 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT SAT JUN 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             HOLTS SUMMIT            38.64N 92.12W
06/10/2006  E0.88 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

FGLASS
Local storm report, Jun 10, 9:13 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT SAT JUN 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     WILDWOOD                38.58N 90.66W
06/10/2006                   ST. LOUIS          MO   LAW ENFORCEMENT

            TREE DOWN ON EATHERTON ROAD.

&&

FGLASS
Local storm report, Jun 10, 9:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT SAT JUN 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             FRANKENSTEIN            38.57N 91.88W
06/10/2006  E1.00 INCH       OSAGE              MO   LAW ENFORCEMENT

&&

FGLASS
Local storm report, Jun 10, 9:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 PM CDT SAT JUN 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             LINN                    38.48N 91.84W
06/10/2006  E1.00 INCH       OSAGE              MO   LAW ENFORCEMENT

&&

FGLASS
Local storm report, Jun 10, 10:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1009 PM CDT SAT JUN 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     TROY                    38.98N 90.98W
06/10/2006                   LINCOLN            MO   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN.

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:01 PM CDTSevere Thunderstorm WarningLSXSaint Charles59 min
Jun 10, 7:11 PM CDTSevere Thunderstorm WarningLSXGasconade49 min
Jun 10, 7:14 PM CDTSevere Thunderstorm WarningLSXWarren61 min
Jun 10, 7:27 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau93 min
Jun 10, 7:30 PM CDTSevere Thunderstorm WarningLSXCallaway50 min
Jun 10, 7:37 PM CDTSevere Thunderstorm WarningLSXFranklin53 min
Jun 10, 7:43 PM CDTSevere Thunderstorm WarningLSXSaint Louis62 min
Jun 10, 8:50 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage40 min
Jun 10, 9:50 PM CDTSevere Thunderstorm WarningLSXGasconade26 min
Jun 10, 11:19 PM CDTSevere Thunderstorm WarningLSXAudrain41 min
Jun 10, 11:43 PM CDTSevere Thunderstorm WarningLSXBoone47 min
Jun 11, 12:05 AM CDTSevere Thunderstorm WarningLSXShelby70 min
Jun 11, 12:11 AM CDTSevere Thunderstorm WarningLSXCallaway49 min
Jun 11, 12:12 AM CDTFlash Flood WarningLSXBoone, Callaway6 hr
Jun 11, 1:04 AM CDTFlash Flood WarningLSXAudrain, Monroe, Shelby6 hr
Jun 11, 1:17 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone43 min
Jun 11, 1:59 AM CDTSevere Thunderstorm WarningLSXAudrain, Monroe75 min
Jun 11, 3:32 AM CDTFlash Flood WarningLSXMontgomery, Warren5 hr
Jun 11, 3:38 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren53 min
Jun 11, 5:46 AM CDTFlash Flood WarningLSXBoone, Callaway3 hr
Jun 11, 7:00 AM CDTFlash Flood WarningLSXAudrain, Monroe3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.